# SDR AUS20020399

- Difficulty date: March 18, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 727281
- Engine: Pwa JT8D17
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 507978113
- Condition: Corroded
- Location: Fuselage
- Part time: 40,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CORROSION FOUND IN EMERGENCY DOOR EXIT (AFT OVERWING) AREA AT LOWER RH CORNER OF WEB ON HATCH ASSEMBLY FRAME ZONE 49 STN 825.95 TO STN 848.95. CPCP - LEVEL 2 CORROSION.
